# SDR SWAA2022070726455

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 32,911 hours, 14,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOP AT STA 500C+7 / [01] REMOVED AND REPLACED EMERGENCY BATTERY PACK AT STA 500C+7 PER AMM 33-51-06. OPS CHECK GOOD.
